# SDR 9508369886

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK IN THE CANTED BULKHEAD TO VENTRAL STAIR OPENING ATTACH FITTING FS 1292, LEFT SIDE WEB.  REPLACED FITTING P/N 3957175-501 PER SRM 51-30-5.
